MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
3542507 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Granuloma (1876); Breast Mass (2439); Cancer (3262)
| Date of Event |
09/01/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient who underwent breast reconstruction revision with an unknown mentor textured gel implant experienced lymphoma post procedure.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.Since no lot number was provided, no manufacturing record evaluation review could be performed.Reason for device explant and/or reoperation: n/a.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
Additional information was received on (b)(6) 2024.The device, previously unknown, was a 250cc mentor memorygel breast implant, lot #5855383, serial #(b)(6).In addition to the issues reported previously, the patient also experienced bilateral breast lumps and granuloma.The patient required surgical intervention to remove the lumps and realign the breasts.See 1645337-2024-03167 for contralateral prosthesis report.A manufacturing record evaluation was performed for the finished device 5855383 number, and no non-conformances were identified.Reason for device explant and/or reoperation: granuloma/lymphoma/breast mass manufacturer¿s reference number: (b)(4).